Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1976, Volume 16, Number 6, Pages 1601–1605 (Mi zvmmf6068)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

A way of averaging equations of diffusion type with respect to the energies of the photons

D. S. Filippychev, B. N. Chetverushkin

Moscow

Full text: PDF file (560 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1976, 16:6, 218–222

Bibliographic databases:

UDC: 517.9:533.9
Received: 20.01.1975

Citation: D. S. Filippychev, B. N. Chetverushkin, “A way of averaging equations of diffusion type with respect to the energies of the photons”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976), 1601–1605; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 218–222

Citation in format AMSBIB
\Bibitem{FilChe76}
\by D.~S.~Filippychev, B.~N.~Chetverushkin
\paper A way of averaging equations of diffusion type with respect to the energies of the photons
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1976
\vol 16
\issue 6
\pages 1601--1605
\mathnet{http://mi.mathnet.ru/zvmmf6068}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0456209}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1976
\vol 16
\issue 6
\pages 218--222
\crossref{https://doi.org/10.1016/0041-5553(76)90061-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6068
  • http://mi.mathnet.ru/eng/zvmmf/v16/i6/p1601

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Svettsov, “An economical numerical method for one-dimensional problems of radiative gas dynamics”, Comput. Math. Math. Phys., 34:3 (1994), 365–376  mathnet  mathscinet  zmath  isi
    2. N. G. Karlykhanov, “A method for computing radiation transfer based on equations averaged over the spectrum”, Comput. Math. Math. Phys., 37:11 (1997), 1328–1333  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:163
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021